Get your Health question answered in 3 easy steps

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes discomfort feeling and diarrhea post immunization?

Answered by
Dr.
Dr. Eric Goldstein

Pediatrician

Practicing since :1999

Answered : 1284 Questions

default
Posted on Fri, 22 Aug 2014 in General Health
Question: My son is two and a half months old. He just got his 2 month immunizations 2 days ago. One of the immunizations and gave him diarrhea, which only lasted one night. He's being really fussy and starts crying for no reason. He is a baby that never cries except from when he is hungry so it concerns me. He had a bowel movement yesterday mid morning, but has not had one since then. I need to know how long until I need to take him to the emergency room or the doctor
doctor
Answered by Dr. Eric Goldstein 38 minutes later
Brief Answer:
Immunizations

Detailed Answer:
Hello. I just read through your question.

It is not unusual for babies to exhibit certain mild reactions after receiving immunizations. These could include irritability, low grade fever, diarrhea, etc.. Typically, these reactions can occur within the first 2-3 days after receiving the immunizations. Treatments include cool compresses to the injection sites and/or infant Tylenol.

If symptoms persist beyond 2-3 days, it's worth consulting with your doctor. There we s no need to go to an ER for this. However, a phone call to your doctor and , iny opinion, a visit and exam, is warranted.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on Tylenol

doctor1 MD

I've be frequently urinating for a while I find that when i poop more the urinating gets less frequent but at the moment im on tylenol 3 with codine because i got wisdom teeth taken out and it is causing me to be constipated. What do i do? I am 17, was diagnosed with a bladder infection 2 weeks ago but took antibiotics and last urine test was clean

doctor1 MD

Age 38, Female. 5' 7'', 130 lbs. Hello doctor, I am a chronic worrier and hypochondriac, and for the last couple months I am convinced I have throat cancer. Yes, I am a smoker and I tend to smoke more when I am nervous about stuff like this. Used to drink and party in my 20's but now I barely touch alcohol. It all started about 2 months ago, had this funny "ache" right below my left ear. Could barely feel it, but it was enough to make me start worrying. It's weird, but it almost seems worse when I have an empty stomach. (I also have acid reflux.) Just a couple days ago, I noticed the tonsil on the same side as the pain (left) has about 3 white dots on it, one looks kind of raised and inflamed. Then that little flap after the tonsil (right next to the uvula) has 2 tiny, tiny pimples on it, same color as the tonsil. I have no sore throat. The pain in now regular ear pain, like when I get my ear infections. I showed my throat to my Mom who is a nurse, and she said it's nothing, just infection. My tonsils are both about the same size. I talked to my Uncle who is a doctor, and he said I'm too young for throat cancer, that my voice would be hoarse if I did, and the whole thing sounds like a virus that settled in that general area. But I still don't believe anybody. Oh, and the more I get scared and concentrate on it, the pain gets INCREDIBLY worse in my ear...it starts stabbing and pinching. When I settle down and tell myself it's not cancer, the pain almost goes away. Tylenol also knocks the pain out for hours. (???) What do you think is going on? I DO still have the white dots on the tonsil and the 2 little raised bumps.... Thanks!!

doctor1 MD

I have had Fibromyalgia since age 26/yrs. (I just turned 80/yrs. old 4/2014! Fibromyalgia is clearly the disease from hell ! About 2/yrs. ago, I saw an advertisement on tv for Requip {restless leg syndrome} & the symptoms were clearly me! I expected nothing from the Requip because I had taken Darvacet N-100 for 30/yrs. only to experience it being suddenly removed from the market! Why, I continue to take the Darvon all those yrs. is because I m severely allergic to ASA {swells my brain} with all the symptoms of a brain-stem stroke! This happened to me twice, because my Rhumatologist {sp} had Not listened to me & prescribed Dolabid after, I had clearly made it known of my severe allergy to aspirin! I ve been pleasantly surprised about the relief I receive from taking 1 Ultram {non-asa} + 2/Tylenol + 1/Requip but there are still times that I ve needed something stronger! My doctor gave me Hydrocodone which made me very ill from nausea. I just, now remembered, the pain relief I received after disc surgery{L-5} with Demerol combined w/ Vistarel & wondered if I would be out of line asking my doctor for Demerol APAP 100 mg. tablets?I m a retired nurse & the very thought of being rejected causes me to endure more pain than I should?Would you advise me to ask my doctor for Demerol Tabs? I was given Morphine tabs following Mesh Vaginal Sling Surgery & it, too make me very nauseated! ps: The surgery did Not work!

doctor1 MD

aWent in the 22nd to urgent care for what I thought was strep throat. I initially had a very faint sore throat the Friday before and each day got worse and worse. Finally on Tuesday it just blew up and fever was involved so I went to urgent care. No phlegm, coughing, runny nose, just a very bad sore throat with white spots on my very swollen tonsils, fever, chills, body aches and stiff neck. Doctor prescribed Amoxicillin, Tylenol, and Ibuprofen. Yesterday called and said I was not getting better. I was intact getting worse in which the nurse said strep culture was negative. Since Wednesday, on top of a very bad sore throat which has gotten more white spots on it, my cycle starts with chills when Ibuprofen and and Tylenol wear off. After taking them both, chills go away and I start to get really hot and sweat. Then an hour or so later I feel okay until the meds wear off and the cycle repeats. This has been going on since Wednesday. Nurse told me it's viral and should just let it run its course but I'm growing very impatient. Fever is getting higher amd higher. Just now I clocked it at 102 while sweating. This isn't normal for me. Any idea of what this could be and what I should do? I also can't remember the last time I had a BM.

doctor1 MD

My 2 year old grand daughter is staying with me. She only gets a fever of 104 at night. IN the day it is normal and she goes throgh her normal routine, active and eats and drinks well. In the evening, she is drigining and eating snacks too. My...

doctor1 MD

Hey doctor this morning before work I had a blood test done. There was not much pain during it but afterwards I was in a bit of a rush since I had to go to work straight after and in the rush I noticed pain in my left arm where the blood was drawn...

doctor1 MD

Getting tatoo in couple hours. Is it ok to take tylenol & flexeril before and or after tatoo? Thanks for prompt help!